# SDR HEEA065234

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Failed
- Location: Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CONTROL HEAD BACK LIGHTING.  NO GROUND FOR LIGHTING.  PIN J NOT GROUNDED TO CASE.  TIME SINCE REPAIR 19:30 HOURS.
